# SDR ASAA0080175

- Difficulty date: February 29, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FOUND TWO CRACKS WERE FOUND ON THE L2 SERVICE DOOR EXTERIOR SKIN AROUND THE DOOR HANDLE CUTOUT AT THE EXIT PLACARD.  REPAIRED PER SRM 52-05, FIG 3.  (M)
